Cardinal Hermite-Spline-Interpolation on the Equidistant Lattice.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 345-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1989__56_2-3_133401,
author = {M. Reimer},
title = {Cardinal {Hermite-Spline-Interpolation} on the {Equidistant} {Lattice.}},
journal = {Numerische Mathematik},
pages = {345--358},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0678.41008},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133401/}
}
M. Reimer. Cardinal Hermite-Spline-Interpolation on the Equidistant Lattice.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 345-358. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133401/